# SDR SWIA202157780

- Difficulty date: March 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Worn
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR TRACK STOPS WORN BEYOND LIMITS     (C-CHECK RO 4/22/2021)    ORDERED AND RECEIVED 4 NEW AFT BAGGAGE DOOR TRACK STOPS.  INSTALLED ON JOB 71008165 OP 53 CAMP 22340237
